# SDR SWIA202501160011

- Difficulty date: January 11, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 38,762 hours, 36,015 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seal
- Part number: 60033052102
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSFER FROM EAML 1506706 : TRANSFERRED FROM CAMP 29417867. REF  AML# 1498041: DUE TO BIRDSTRIKE DAMAGE, RH INTERCOSTAL AT BL6.10   P/N: 600-33011-68, REF , AL ALY ALCD 2024-T42, 0.032Â€? NOM. THK., REF IS DAMAGED. DAMAGE IS A DENT: 1.00Â€? L X 0.250Â€? W X 0.375Â€? D. NO CRACKS OBSERVED. THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR, FORM M337 WIL BE REQUIRED.    (FILED CLOSED)    DUE TO BIRD STRIKE DAMAGE REMOVED AND REPLACED INTERCOSTAL BETWEEN FS202.75 - FS193.00 AND BETWEEN RBL 10.0 - BL 0.00. REMOVED AND REPLACED RIGHT SEALING STRIP AT RBL 10.0 AND BETWEEN FS 169.00 - FS 193.00. REMOVED SEVERAL BLIND CHERRY RIVETS AND INSTALLED PERMANENT SOLID RIVETS BETWEEN FS 169.00 - FS 202.75 ALL IN REF TO MHIRJ 200 SRM 51-42-06 SOLID RIVETS INSTALLATION SRM 51-22-00 FAYING SEALANT APPLICATION AND SRM 51-77-00  REPLACEMENT OF STRUCTUAL COMPONENTS
